# SDR FDEA200807263093

- Difficulty date: July 26, 2008
- Submitted: July 30, 2009
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 53,389 hours, 11,045 cycles
- Engine: Ge CF680C2D1F
- Engine time: 43,413 hours, 7,527 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Hmu
- Part number: 1471M24P08
- Part serial: CK1128
- Condition: Failed
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

APPROACHING CRUISE ALTITUDE GOT A LEVEL 2 'ENG 2 N2  LOW', FOLLOWED BY A ROLL BACK ON ENG 2.  ALL INDICATIONS INDICATED FLAME OUT.  ACCOMPLISHED QRH PROCEDURES AND LANDED WITHOUT INCIDENT.  DID NOT ATTEMPT A RESTART.  PERFORMED ENGINE POST-WINDMILLING INSP IAW MM 72-00-05-6 FOUND OK, RUN ENGINE NR 2 IAW JRH.  FOUND ENGINE RUN NORMAL, ALL PARAMETERS IN LIMITS.  FUEL FILTER INSPECTED AND FOUND CLEANED.  REPLACED WITH  NEW ONE.  REMOVED AND REPLACED HMU IAW 73-21-01-4 1 RUN UP AND LEAK TEST OK. INSPECTED NR 2 MANIFOLD FOR CRACKED PIPING, NONE FOUND ALSO ACCOMPLISHED FUEL SHROUD TEST IAW MM 28-25-00-5 CHKD OK.  ZERO FUEL AND NO LEAKS.
